American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M07) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Fengchun Lei, Fengling Li and Jie Wu. On simplicial resolutions of framed links. Trans. Amer. Math. Soc. 366 (2014) 3075-3093.
Abstract, references, and article information
View Article: PDF

[2] A. J. Berrick, E. Hanbury and J. Wu. Delta-structures on mapping class groups and braid groups. Trans. Amer. Math. Soc. 366 (2014) 1879-1903.
Abstract, references, and article information
View Article: PDF

[3] Danny Calegari and Alden Walker. Integer hulls of linear polyhedra and scl in families. Trans. Amer. Math. Soc. 365 (2013) 5085-5102.
Abstract, references, and article information
View Article: PDF

[4] Ursula Hamenstädt and Sebastian Hensel. Isoperimetric inequalities for the handlebody groups. Trans. Amer. Math. Soc. 365 (2013) 5313-5327.
Abstract, references, and article information
View Article: PDF

[5] Martin Palmer. Homological stability for oriented configuration spaces. Trans. Amer. Math. Soc. 365 (2013) 3675-3711.
Abstract, references, and article information
View Article: PDF

[6] T. Banakh, J. Higes and I. Zarichnyi. The coarse classification of countable abelian groups. Trans. Amer. Math. Soc. 362 (2010) 4755-4780. MR 2645049.
Abstract, references, and article information
View Article: PDF

[7] Daan Krammer. A class of Garside groupoid structures on the pure braid group. Trans. Amer. Math. Soc. 360 (2008) 4029-4061. MR 2395163.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Jonathan P. McCammond and Daniel T. Wise. Locally quasiconvex small-cancellation groups. Trans. Amer. Math. Soc. 360 (2008) 237-271. MR 2342002.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Craig Jensen, Jon McCammond and John Meier. The Euler characteristic of the Whitehead automorphism group of a free product. Trans. Amer. Math. Soc. 359 (2007) 2577-2595. MR 2286046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Mustafa Korkmaz. Generating the surface mapping class group by two elements. Trans. Amer. Math. Soc. 357 (2005) 3299-3310. MR 2135748.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Peter Scott and Gadde A. Swarup. Canonical splittings of groups and 3-manifolds. Trans. Amer. Math. Soc. 353 (2001) 4973-5001. MR 1852090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Susan Hermiller and John Meier. Measuring the tameness of almost convex groups. Trans. Amer. Math. Soc. 353 (2001) 943-962. MR 1804409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Noel Brady and John Meier. Connectivity at infinity for right angled Artin groups. Trans. Amer. Math. Soc. 353 (2001) 117-132. MR 1675166.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Noel Brady and Benson Farb. Filling-invariants at infinity for manifolds of nonpositive curvature. Trans. Amer. Math. Soc. 350 (1998) 3393-3405. MR 1608281.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Rita Gitik, Mahan Mitra, Eliyahu Rips and Michah Sageev. Widths of Subgroups . Trans. Amer. Math. Soc. 350 (1998) 321-329. MR 1389776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Paul Bellis. Realizing homology boundary links with arbitrary patterns. Trans. Amer. Math. Soc. 350 (1998) 87-100. MR 1357391.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Yining Xia. On the cohomology of $\Gamma\sb p$ . Trans. Amer. Math. Soc. 347 (1995) 3659-3670. MR 1303129.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Andrew Chermak. ${\bf R}$-trees, small cancellation, and convergence . Trans. Amer. Math. Soc. 347 (1995) 4515-4531. MR 1316846.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Andrew Chermak. Triangles of groups . Trans. Amer. Math. Soc. 347 (1995) 4533-4558. MR 1316847.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] William J. Floyd. Symmetries of planar growth functions. II . Trans. Amer. Math. Soc. 340 (1993) 447-502. MR 1172296.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Richard D. Canary. Algebraic convergence of Schottky groups . Trans. Amer. Math. Soc. 337 (1993) 235-258. MR 1137257.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Renfang Jiang. Number of orbits of branch points of ${\bf R}$-trees . Trans. Amer. Math. Soc. 335 (1993) 341-368. MR 1107026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Peter B. Shalen and Philip Wagreich. Growth rates, $Z\sb p$-homology, and volumes of hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 331 (1992) 895-917. MR 1156298.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] H. S. M. Coxeter. The abstract groups $G\sp {m,n,p}$ . Trans. Amer. Math. Soc. 45 (1939) 73-150. MR 1501984.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1